My husband has mood swing
My husband had depressn,had visited the psychiatrist. He didnt take medcine proprly as he felt they spoil his health. Few days later he behaved realy weird,shouting @evryone. My mther gave him .5 mg of risnia for 7 days as per dctor's sugestion that we shouldnt infrm him. Now he blames us, says i spoiled his happiness.
Like the answers? Chat privately with the doctor of your choice
Hello, Your husband needs a detailed evaluation. There is a possibility that he could have Bipolar disorder and needs long term medication. Giving medicine without his knowledge cannot be a long term solution. He needs to be convinced about taking medicines.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.